View Single Post
Old 02-11-2011, 01:16 PM   #2
samarie
 
samarie's Avatar
 
Join Date: Feb 2011
Location: NJ
Posts: 92
Re: Celexa - Quick taper, four week mark and after

Alright, not a great past few days. The dizziness was pretty bad for the remainder of Wednesday, and I woke up yesterday with a really bad sinus headache, followed by a fever yesterday afternoon. Now, I have no idea whether or not withdrawal can make you more susceptible to illness, but regardless, I'm trying to take care of myself. LOTS of Vitamin C and tons of water too. I've been taking ibuprofen with psuedoephedrine for the sinus headaches. I've heard from multiple places that pseudoephedrine can trigger panic attacks, so of course I'm a little weary, but I've had about four doses in the past 36 hours and am feeling emotionally fine.

The sucky thing is that I can't really tell what's withdrawal and what's being sick. I've felt beyond exhausted this past week (like I'm going to collapse to the floor exhausted), which was relatively new. I'm really trying to keep optimistic, that the exhaustion is just from whatever sort of cold I've picked up, and when I start feeling better, I'm going to find that the withdrawals have lifted substantially.

My hands have also been shaking like CRAZY, to the point where I can barely write. I have no idea if anyone else has experienced this.

I had a long conversation with my dad the other day. He's been on several different medications in the past, and has had his fun getting off them. He has anxiety and OCD like me, but also suffers from PTSD, anger management issues, and fibromyalgia. Anyways, he basically told me, "you've gotta be patient. You can't just expect to get off a medicine and start feeling 100% the next morning. It might take a few more weeks. It might take a few more months, but you'll get there."

So really, just trying to stay positive. I also should not that since Wednesday night I've started taking about a tablespoon of apple cider vinegar diluted with water every night before bed, and when I wake up every morning. Half of me is (half-heartedly) hoping it'll help me lose the weight I've gained, the other half is (really half-heartedly) hoping it'll somehow "detox" me and get my withdrawal over with. We shall see. It can't hurt right?
__________________
~Sara
SSRI free since January 11th, 2011
I know I didn't used to be this way. All I want is my life back.
samarie is offline   Reply With Quote